# SDR ASAA2021110436539

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,077 hours, 15,627 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF39164
- Condition: Faulted
- Location: #1 Engine
- Part time: 6,468 hours, 1,912 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NUMBER ONE FUEL FILTER BYPASS LIGHT ILLUMINATED AND REMAIND ILLUMINATED APROXIMATELY 15 SECONDS, AND THEN EXTINGUISHED. POWER WAS AT IDEL. GROUNDED - YES. REF TSR711282 REMOVED AND REPLACED #1 FUEL DIFFERENTIAL PRESSURE SWITCH REF B737-800 AMM 73-34-01/801. OPSCHECK GOOD. NO LEAKS NOTED.
